# SDR C2XA04BT032

- Difficulty date: March 8, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 145459
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, EMERGENCY LIGHT OVER ROW 12 FACING LAVATORY IS INOPERATIVE.  MAINTENANCE RESECURED WIRING IAW EMB145 AMM 33-50-15.  OPS CHECKED GOOD.
